Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS State College, PA

April 26, 2011Potter County, Pennsylvania

NWS State College, PA issued this special weather statement at Apr 26, 2011, 4:21 PM EDT for Potter County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 4:21 PM EDT (20:21 UTC)
Expired
Apr 26, 2011, 5:00 PM EDT
In force
39 min
Issued by
NWS State College, PA

County Potter County, PA

The radar

The State College radar (KCCX), 102 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WWUS81 KCTP 262021
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT TUE APR 26 2011

PAZ005-006-011-262100-
CAMERON PA-MCKEAN PA-POTTER PA-
421 PM EDT TUE APR 26 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMERON...POTTER
AND SOUTHEASTERN MCKEAN COUNTIES...

AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR SIZERVILLE...MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR KEATING
SUMMIT AROUND 430 PM...COUDERSPORT AROUND 440 PM...OSWAYO AROUND 450
PM AND GENESEE AROUND 500 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
449.

LAT...LON 4201 7761 4197 7761 4145 7816 4158 7831
      4201 7807

$$

FORECASTER: EVANEGO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Apr 26, 3:46 PM EDT, 35 minutes earlier.

Area forecast discussion, Apr 26, 3:46 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
346 PM EDT TUE APR 26 2011

.SYNOPSIS...
THE FLOW ABOUT A LARGE RIDGE OFF THE EAST COAST CONTINUES TO PUMP
WARM MOIST UNSTABLE AIR INTO THE REGION. THIS WILL PRODUCE
THUNDERSTORM THIS AFTERNOON AND AGAIN ON WEDNESDAY. AN ADVANCING
FRONT SHOULD MAKE FOR MORE WIDESPREAD RAIN AND THUNDER WEDNESDAY.
DRIER AIR LATE THURSDAY INTO SATURDAY SUGGESTS COOLER AND DRIER
WEATHER UNIT THE NEXT FRONTAL SYSTEM LATE IN THE WEEKEND.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
THE LINE OF SHOWERS AND STORMS HAS SLOWLY WORKED ITS WAY INTO
CENTRAL PA...SHOWERS CONTINUE TO DEVELOP AND MOVE NNE UP THIS
FEATURE. RADAR SUGGESTS SHORT-LIVED HEAVY RAINFALL. THE FIRST
SEVERE STORM OF THE DAY DEVELOPED IN WESTERN PA.

A WATCH WILL BE IN EFFECT FOR SEVERE THUNDERSTORMS. THESE WILL
MOVE IN LATER THIS AFTERNOON AND EVENING. MONITORING THE
DEVELOPMENT AND POTENTIAL DEVELOPMENT OF THESE STORMS TO THE WEST
OVER OHIO.

MOST OF EXTREME SE PA WILL NOT LIKELY BE IMPACTED BY THESE STORMS
THIS AFTERNOON AND EVENING.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY/...
SHOWERS AND STORMS SHOULD DIMINISH THIS EVENING BEFORE MIDNIGHT.
THE SEVERE THUNDERSTORM WATCH IS SET TO EXPIRE AROUND 8 PM.
SHOWERS WILL DIMINISH OVER NIGHT AND PATCHY FOG IS LIKELY
ESPECIALLY IN VALLEY LOCATIONS. ANOTHER UNSEASONABLY WARM NIGHT.

WEDNESDAY WILL BE ANOTHER WARM DAY WITH AN INCREASED RISK OF
SHOWERS AND THUNDERSTORMS. A FRONTAL SYSTEM IS APPROACHING FROM
THE WEST. AHEAD OF THIS A SURGE OF HIGH PW AIR...RELATIVELY HIGH
CAPE AND A STRONG SOUTHERLY JET COULD TRIGGER STRONG TO SEVERE
THUNDERSTORMS OVER THE REGION. THESE STORMS ARE MOST LIKELY IN THE
WEST EARLY WEDNESDAY AFTERNOON AND WILL MARCH...MOST LIKELY...IN A
NORTH-SOUTH LINE...EASTWARD ACROSS THE STATE. COULD BE ONE OF THE
BIGGEST SEVERE WEATHER DAYS OF THE SEASON TO-DATE OVER WESTERN PA
SHOULD THINGS FIRE BEFORE SUNSET.

SHOWERS SHOULD DIMINISH OVERNIGHT FROM WEST TO EAST. FRONTAL TIMING
IMPLIES WEATHER SHOULD BE IMPROVING AS DRIER AIR MOVES INTO THE
REGION THURSDAY INTO THURSDAY AFTERNOON. PW VALUES DROP BELOW
NORMAL ON THURSDAY AFTERNOON BEHIND THE FRONTAL SYSTEM. BUT THERE
IS A GOOD CHANCE OF LINGERING SHOWERS AND THUNDERSTORMS ESPECIALLY
OVER CENTRAL AND EASTERN SECTIONS UNTIL ABOUT MIDDAY THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
LATEST MODELS AND ENSEMBLES CONTINUE TO DISPLAY DECENT AGREEMENT
WITH THE LARGE SCALE PATTERN THIS PERIOD. THE LEADING H5 TROUGH IS
FCST TO DEPART FROM NERN STATES BY SATURDAY...WITH UPPER RIDGING
BUILDING EWD FROM THE MIDWEST EARLY IN THE WEEKEND. THE MARGINALLY
COLD AIR ALOFT/BELOW NORMAL H7 HEIGHTS AND CYC/NWLY FLOW IN
ASSOCIATION WITH THE PASSING TROUGH SUGGESTS ISOLD TO SCT
INSTABILITY TYPE SHOWERS ON FRI /GIVEN THE TIME OF YEAR/.
TEMPERATURES SHOULD AVG A FEW TO SEVERAL DEGREES BELOW NORMAL ON
FRIDAY /LOW 50S NW TO LOW 60S SE/. THERE IS HIGH CONFIDENCE OF
FAIR/DRY WEATHER ON SATURDAY...AS A NARROW HIGH PRES RIDGE AXIS
SLIDES EWD OVR CENTRAL PA.

ANOTHER TROUGH REACHING THE WRN STATES LATE IN THE SHORT RANGE
PERIOD WILL MAKE GRADUAL EWD PROGRESS ACROSS THE CONUS THROUGH THE
REMAINDER OF THE MEDIUM RANGE. DIFFERENCES AMONG THE GUIDANCE WITH
THIS SYSTEM INVOLVE TIMING AND DEPTH/AMPLITUDE...ESPECIALLY
BEYOND F120...WITH THE ECMWF/ECENS BECOMING SLOWER AND MORE
AMPLIFIED THAN THE GFS/GEFS. THE FAST GFS/SLOW ECMWF SOLN SPREAD
IS QUITE TYPICAL AT THESE RANGES. THE 26/12 ECMWF IS CONSISTENT
WITH ITS PAST 2-3 RUNS...CLOSING OFF AN UPPER LOW THAT WOULD
SIGNIFICANTLY SLOW THE PROGRESS OF THE TROUGH. CLIMATOLOGY IS IN
THE FAVOR OF A SLOWER/CUTOFF SOLUTION...AS THIS IS NOW THE
CLIMATOLOGICAL MAX FOR CLOSED LOW FORMATION IN THE WESTERN
ATLANTIC.

OVER THE PAST DAY THE RELATIVE SPREAD HAS NOT CHANGED TOO MUCH
WITH THE PRIMARY OCCLD LOW PRES SYSTEM CROSSING THE NRN TIER
CONUS...WITH TRAILING FRONTS PUSHING EWD THROUGH THE GRT LKS INTO
THE UPPER OH VLY SUN-MON. THE GFS/GEFS MEAN CONTINUE TO SHOW
SOMEWHAT LESS SOUTHWESTWARD ELONGATION WITH THE OVERALL TROUGH
VERSUS THE ECMWF AND MOST OTHER SOLUTIONS...THOUGH THE GEFS
MEMBERS HAVE SLOWED A BIT FROM 24 HRS AGO. ALTHOUGH UKMET/CMC RUNS
ALSO SHOW SOME HINTS TOWARD THE GFS IDEA...FAST BIASES AND A
SLOWER DOWNSTREAM PREFERENCE FAVOR LEANING SLOWER THAN THE GFS AT
THIS TIME. THIS COULD KEEP COOL AIR WEDGED IN OVR THE REGION WITH
DEPARTING NEW ENGLAND HIGH PRESSURE AND WARM FRONT SHIFTING NEWD
ALONG THE APPALACHIANS ON MON/DY6. THIS IS HIGHLY DEPENDENT ON THE
ORIENTATION/STRENGTH OF THE SYSTEM OVER THE WESTERN ATLANTIC.

FOR NOW...SUN-MON LOOK TO BE THE BEST OPPORTUNITY FOR RNFL..WITH
THE AFOREMENTIONED FRONTAL SYSTEM PUSHING E OF PA BY TUESDAY.
HOWEVER IF THE ECMWF SOLN VERIFIES...THE PATTERN WILL STAY VERY
UNSETTLED THROUGH MUCH OF NEXT WEEK.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE STATE IN A NORTH-
SOUTH LINE THIS AFTERNOON AND EVENING. CHECK RADAR BEFORE FLYING
AS SOME STORMS COULD REACH SEVERE CRITERIA.

A LINE OVER OHIO WILL LIKELY IMPACT OUR REGION LATER THIS EVENING.

MOST AREAS WILL BE VFR TODAY...OUTSIDE OF SHOWERS AND
THUNDERSTORMS WHERE MVFR AND GUSTY WINDS ARE LIKELY.

SHOWERS AND THUNDERSTORMS WILL DIMINISH. MAINLY VFR AND MVFR WITH
PATCHY FOG AFTER MIDNIGHT. FOG SHOULD BURN OFF BEFORE 9 AM WEDNESDAY.

SHOWERS AND THUNDERSTORMS MORE WIDESPREAD WEDNESDAY. AREAS MVFR IN
SHOWERS AND STORMS WITH GUSTY WINDS.

THINGS SHOULD IMPROVE MARKEDLY THURSDAY INTO SATURDAY WITH MAINLY VFR.

OUTLOOK...
WED...AM LOW CIGS POSS EAST. SCT PM TSRA POSS...IMPACTS LIKELY.
THU...AM TSRA IMPACTS LIKELY...IMPROVING AS THE DAY GOES ON TO
VFR.
FRI-SAT...NO SIG WX EXPECTED MAINLY VFR.
SUN...VFR WITH INCREASED CHANCE AFTERNOON SHOWERS.

&&

.CLIMATE...
HARRISBURG RAINFALL TO DATE IS 7.91. THIS MAKES IT THE SECOND
WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN
FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE
SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A GOOD SHOT AT THE
RECORD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GRUMM/DANGELO
NEAR TERM...GRUMM
SHORT TERM...GRUMM
LONG TERM...STEINBUGL
AVIATION...GRUMM
CLIMATE...LA CORTE
Hazardous weather outlook, Apr 26, 1:53 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT TUE APR 26 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>058-063-064-271800-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-CUMBERLAND-ADAMS-
153 PM EDT TUE APR 26 2011

...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN
HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY
THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY
AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST
TO EAST ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

PAZ059-065-066-271800-
LEBANON-YORK-LANCASTER-
153 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. SCATTERED THUNDERSTORMS WILL MOST LIKELY DEVELOP ALONG
THE RIDGES FIRST AND MOVE TO THE NORTHEAST. LARGE HAIL AND
DAMAGING WIND GUSTS ARE THE GREATEST THREATS.

DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN
HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY
THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY
AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST
TO EAST ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 26, 3:28 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT TUE APR 26 2011

PAZ012-037-041-045-262045-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-TIOGA PA-
328 PM EDT TUE APR 26 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLINTON...SOUTH
CENTRAL TIOGA AND WESTERN LYCOMING COUNTIES THROUGH 445 PM EDT...

AT 325 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CAMMAL TO MILL HALL TO HOWARD...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND UP TO MARBLE SIZE SIZE HAIL ARE POSSIBLE
WITH THESE STORMS. ALSO EXPECT OCCASIONAL...DANGEROUS...CLOUD TO
GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR WATERVILLE AROUND
350 PM...ENGLISH CENTER AROUND 400 PM AND BUTTONWOOD AROUND 420 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD
120.

LAT...LON 4169 7696 4135 7713 4118 7738 4107 7758
      4110 7763 4110 7765 4111 7767 4119 7765
      4155 7735

FORECASTER: LAMBERT
Local storm report, Apr 26, 3:44 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND GST     2 SSE WISSINGERTOWN     40.32N  78.83W
04/26/2011  M61 MPH          CAMBRIA            PA   ASOS

            KJST - JOHN MURTHA CAMBRIA COUNTY AIRPORT

&&

EVENT NUMBER CTP1100026

STEINBUGL
Special weather statement, Apr 26, 4:01 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT TUE APR 26 2011

PAZ037-041-262030-
NORTHERN LYCOMING PA-TIOGA PA-
401 PM EDT TUE APR 26 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN TIOGA AND NORTH CENTRAL
LYCOMING COUNTIES...

AT 357 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROSEVILLE...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MILLERTON AROUND 410 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.

LAT...LON 4199 7692 4194 7691 4161 7687 4159 7685
      4143 7708 4162 7719 4201 7704 4200 7693

FORECASTER: EVANEGO
Local storm report, Apr 26, 4:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
04/26/2011                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN ON FRANKSTOWN RD

&&

EVENT NUMBER CTP1100027

LA CORTE
Special weather statement, Apr 26, 4:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT TUE APR 26 2011

PAZ010-011-017-262115-
CAMERON PA-CLEARFIELD PA-ELK PA-
419 PM EDT TUE APR 26 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN
ELK...NORTHWESTERN CAMERON AND NORTHWESTERN CLEARFIELD COUNTIES
THROUGH 515 PM EDT...

AT 416 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TREASURE LAKE TO SYKESVILLE TO PUNXSUTAWNEY...MOVING NORTHEAST AT 30
MPH.

WIND GUSTS TO 50 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. THESE STORMS WILL BE NEAR TROUTVILLE AROUND 430
PM...ST. MARYS AROUND 450 PM...PENFIELD AROUND 500 PM...TRUMAN
AROUND 510 PM AND FORCE AROUND 520 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 107.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.

LAT...LON 4161 7834 4133 7833 4121 7846 4100 7880
      4113 7881 4121 7876 4121 7872 4122 7872
      4124 7874 4145 7855

FORECASTER: LAMBERT
Special weather statement, Apr 26, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT TUE APR 26 2011

PAZ005-006-011-262100-
CAMERON PA-MCKEAN PA-POTTER PA-
421 PM EDT TUE APR 26 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMERON...POTTER
AND SOUTHEASTERN MCKEAN COUNTIES...

AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR SIZERVILLE...MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR KEATING
SUMMIT AROUND 430 PM...COUDERSPORT AROUND 440 PM...OSWAYO AROUND 450
PM AND GENESEE AROUND 500 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
449.

LAT...LON 4201 7761 4197 7761 4145 7816 4158 7831
      4201 7807

FORECASTER: EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:06 PM EDTSpecial Weather StatementCTPTioga24 min
Apr 25, 8:22 PM EDTSpecial Weather StatementCTPCambria38 min
Apr 25, 8:39 PM EDTSpecial Weather StatementCTPTioga21 min
Apr 25, 8:48 PM EDTSpecial Weather StatementCTPClearfield, Tioga42 min
Apr 25, 9:20 PM EDTSpecial Weather StatementCTPClinton, Tioga25 min
Apr 25, 9:50 PM EDTSpecial Weather StatementCTPClinton, Lycoming25 min
Apr 25, 10:07 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan23 min
Apr 25, 10:14 PM EDTSpecial Weather StatementCTPLycoming, Union31 min
Apr 25, 10:31 PM EDTSpecial Weather StatementCTPLycoming, Sullivan, Union29 min
Apr 25, 10:57 PM EDTSpecial Weather StatementCTPMontour, Sullivan, Union33 min
Apr 25, 11:29 PM EDTSpecial Weather StatementCTPColumbia, Montour31 min
Apr 26, 8:50 AM EDTSpecial Weather StatementCTPWarren40 min
Apr 26, 11:51 AM EDTSpecial Weather StatementCTPMcKean39 min
Apr 26, 1:44 PM EDTSpecial Weather StatementCTPCentre46 min
Apr 26, 1:58 PM EDTSpecial Weather StatementCTPClinton62 min
Apr 26, 2:08 PM EDTSpecial Weather StatementCTPSomerset52 min
Apr 26, 2:32 PM EDTSpecial Weather StatementCTPTioga58 min
Apr 26, 2:47 PM EDTSpecial Weather StatementCTPClinton43 min
Apr 26, 2:54 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga66 min
Apr 26, 3:04 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield56 min
Apr 26, 3:09 PM EDTSpecial Weather StatementCTPCambria81 min
Apr 26, 3:21 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Somerset54 min
Apr 26, 3:28 PM EDTSpecial Weather StatementCTPLycoming77 min
Apr 26, 4:01 PM EDTSpecial Weather StatementCTPTioga29 min
Apr 26, 4:10 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon65 min
Apr 26, 4:19 PM EDTSpecial Weather StatementCTPElk56 min
Apr 26, 4:22 PM EDTSpecial Weather StatementCTPClinton68 min
Apr 26, 4:32 PM EDTSpecial Weather StatementCTPLycoming43 min
Apr 26, 4:40 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga35 min
Apr 26, 5:03 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield, Somerset57 min
Apr 26, 5:03 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Potter, Tioga42 min
Apr 26, 5:14 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton61 min
Apr 26, 5:25 PM EDTSpecial Weather StatementCTPSomerset50 min
Apr 26, 5:49 PM EDTSpecial Weather StatementCTPCameron, Clearfield56 min
Apr 26, 5:58 PM EDTSevere Thunderstorm WarningCTPCambria, Centre, Clearfield47 min
Apr 26, 6:09 PM EDTSpecial Weather StatementCTPPotter21 min
Apr 26, 6:14 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming61 min
Apr 26, 6:21 PM EDTSpecial Weather StatementCTPBlair39 min
Apr 26, 6:30 PM EDTSpecial Weather StatementCTPCentre60 min
Apr 26, 6:32 PM EDTSpecial Weather StatementCTPTioga13 min
Apr 26, 6:36 PM EDTSpecial Weather StatementCTPBedford24 min
Apr 26, 6:39 PM EDTSpecial Weather StatementCTPClinton, Tioga66 min
Apr 26, 6:44 PM EDTAreal Flood AdvisoryCTPCameron, Centre, Clearfield, Clinton, Lycoming, McKean and 3 more3 hr
Apr 26, 6:58 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Juniata, Mifflin62 min
Apr 26, 7:11 PM EDTSpecial Weather StatementCTPBedford34 min
Apr 26, 7:12 PM EDTFlash Flood WarningCTPClinton, Lycoming, Potter, Tioga3 hr
Apr 26, 7:20 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga55 min
Apr 26, 7:27 PM EDTSpecial Weather StatementCTPClinton33 min
Apr 26, 7:38 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Snyder, Union67 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.